# SDR SIMA2018061404016

- Difficulty date: June 4, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,732 hours, 27,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLOOR EMERGENCY  LIGHT STRIP WAS CRACKED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
